# SDR DXTA2025062003932

- Difficulty date: June 17, 2025
- Submitted: June 20, 2025
- Operation: Air carrier
- Aircraft: N503QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0040
- System (JASC): 4950 · APU Bleed Air System
- Part: Shutoff Valve
- Condition: Faulted
- Location: Zone 200
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: E

## Discrepancy

WHEN STARTING ENGINES WITH APU RUNNING, APU BLEED AIR OFF, HEAVY SMELL OF JET EXHAUST IN CABIN AND COCKPIT. CREW NOTICED THAT WHEN THE APU BLEED AIR KNOB WAS SELECTED OFF, THE WHITE APU BLD VALUE CLOSED CAS MESSAGE NEVER APPEARED.   REPLACED APU BLEED AIR SHUTOFF VALVE. OPS CHECK GOOD. REF. AMM 36-10-30 AND 71-00-00.
